# SDR ASAA0080509

- Difficulty date: August 16, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Stuck
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA-PRIOR TO FLIGHT 608 THE L-1 DOOR HOLD OPEN LATCH WAS FOUND TO BE STUCK. REPLACED HOOK RELEASE CRANK AND DOOR OPERATED NORMALLY.
